# SDR DALA2024070506774

- Difficulty date: July 2, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 29,106 hours, 11,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0424877) FWD CARGO ENTRY THRESHOLD HAS CORROSION DOT 17/126. REMOVED AND REPLACED WEB AT FWD CARGO ENTRY THRESHOLD AREA IAW B737-900 SRM 51-40-02 AND BOEING DRAWING 143A8122.
